Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 8, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 19, 2015, 5:32 PM CDT for 4 counties in Arkansas. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2015, 5:32 PM CDT (22:32 UTC)
- Expired
- Apr 19, 2015, 6:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Cleburne County, AR, Conway County, AR, Faulkner County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 53 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:34 PM CDT | TORNADO 1 | Overcup, AR | DAMAGE MAINLY CONSISTED OF SNAPPED OR UPROOTED TREES. THERE WAS ALSO MINOR DAMAGE TO OUTBUILDINGS AND CHICKEN HOUSES. |
| Apr 19, 5:35 PM CDT | TSTM WND DMG | Overcup, AR | TREES AND POWER LINES DOWN...AND SOME DAMAGE TO BUILDINGS. |
| Apr 19, 5:55 PM CDT | HAIL 1 | Morrilton, AR | |
| Apr 19, 6:02 PM CDT | HAIL 1 | Greenbrier, AR | |
| Apr 19, 6:08 PM CDT | HAIL 1 | Guy, AR | |
| Apr 19, 6:14 PM CDT | TSTM WND DMG | Quitman, AR | 12 INCH DIAMTER TREE DOWN IN QUITMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323
WFUS54 KLZK 192232
TORLZK
ARC023-029-045-141-192315-
/O.NEW.KLZK.TO.W.0008.150419T2232Z-150419T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
532 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
CENTRAL CONWAY COUNTY IN CENTRAL ARKANSAS...
NORTHERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 615 PM CDT
* AT 530 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR SOLGOHACHIA...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
MORRILTON... WOOSTER...
WOOLLY HOLLOW STATE PARK... TWIN GROVES...
SPRINGHILL... SPRINGFIELD... SOLGOHACHIA...
QUITMAN... MALLET TOWN... HILL CREEK...
GUY... GREENBRIER... BETHLEHEM...
PLUMERVILLE... OVERCUP... MT OLIVE...
MARTINVILLE... ENDERS...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3544 9220 3523 9212 3513 9276 3526 9281
TIME...MOT...LOC 2232Z 254DEG 42KT 3521 9267
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
463 follow-up statements
032
WWUS54 KLZK 192238
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
538 PM CDT SUN APR 19 2015
ARC023-029-045-141-192315-
/O.CON.KLZK.TO.W.0008.000000T0000Z-150419T2315Z/
CLEBURNE AR-CONWAY AR-FAULKNER AR-VAN BUREN AR-
538 PM CDT SUN APR 19 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN VAN BUREN...
NORTHERN FAULKNER...CENTRAL CONWAY AND SOUTHWESTERN CLEBURNE COUNTIES
UNTIL 615 PM CDT...
AT 535 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR OVERCUP...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND UP TO TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MORRILTON... WOOSTER...
WOOLLY HOLLOW STATE PARK... TWIN GROVES...
SPRINGHILL... SPRINGFIELD... SOLGOHACHIA...
QUITMAN... MALLET TOWN... HILL CREEK...
GUY... GREENBRIER... BETHLEHEM...
PLUMERVILLE... OVERCUP... MT OLIVE...
MARTINVILLE... ENDERS...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3544 9220 3523 9212 3513 9276 3526 9281
TIME...MOT...LOC 2237Z 253DEG 37KT 3522 9265
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
46608
WWUS54 KLZK 192246
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 PM CDT SUN APR 19 2015
ARC023-029-045-141-192315-
/O.CON.KLZK.TO.W.0008.000000T0000Z-150419T2315Z/
CLEBURNE AR-CONWAY AR-FAULKNER AR-VAN BUREN AR-
546 PM CDT SUN APR 19 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN VAN BUREN...
NORTHERN FAULKNER...EAST CENTRAL CONWAY AND SOUTHWESTERN CLEBURNE
COUNTIES UNTIL 615 PM CDT...
AT 543 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SPRINGFIELD...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WOOSTER... WOOLLY HOLLOW STATE PARK...
TWIN GROVES... SPRINGFIELD... QUITMAN...
MALLET TOWN... HILL CREEK... GUY...
GREENBRIER... BETHLEHEM... MT OLIVE...
MARTINVILLE... ENDERS... BIRDTOWN...
BARNEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3517 9263 3528 9269 3544 9220 3524 9212
TIME...MOT...LOC 2246Z 253DEG 37KT 3525 9254
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
46263
WWUS54 KLZK 192300
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
600 PM CDT SUN APR 19 2015
ARC029-192310-
/O.CAN.KLZK.TO.W.0008.000000T0000Z-150419T2315Z/
CONWAY AR-
600 PM CDT SUN APR 19 2015
...THE TORNADO WARNING FOR EAST CENTRAL CONWAY COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO FAULKNER COUNTY.
&&
LAT...LON 3529 9214 3524 9243 3535 9248 3544 9220
TIME...MOT...LOC 2300Z 253DEG 37KT 3534 9232
$$
ARC023-045-141-192315-
/O.CON.KLZK.TO.W.0008.000000T0000Z-150419T2315Z/
CLEBURNE AR-FAULKNER AR-VAN BUREN AR-
600 PM CDT SUN APR 19 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN VAN BUREN...
NORTHERN FAULKNER AND SOUTHWESTERN CLEBURNE COUNTIES UNTIL 615 PM
CDT...
AT 556 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 2 MILES NORTHWEST OF GUY...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WOOLLY HOLLOW STATE PARK... TWIN GROVES...
QUITMAN... GUY... ENDERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3529 9214 3524 9243 3535 9248 3544 9220
TIME...MOT...LOC 2300Z 253DEG 37KT 3534 9232
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 19, 2:39 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Apr 19, 2:39 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 239 PM CDT SUN APR 19 2015 ...SEVERE STORMS EXPECTED LATE THIS AFTERNOON TO EVENING OVER ARKANSAS... .DISCUSSION... MAIN CONCERNS ARE SEVERE STORM POTENTIAL IN THIS AFTERNOON TO EVENING PERIOD...WITH STORMS MOVING OUT OF AR AROUND MIDNIGHT. THEN CONVECTION CHANCES ARE ASSOCIATED WITH WEAKER UPPER SHORT WAVE SYSTEMS MOVING THROUGH THE W TO NW UPPER FLOW FROM TUESDAY THROUGH THE END OF THE WEEK. TEMPS ARE ABOVE NORMAL TODAY WHILE LOWERING TO A BIT BELOW NORMAL MONDAY AND TUESDAY...THEN A WARM UP. MORNING LIGHT CONVECTION MOVED THROUGH THE AREA WITH ONLY LIGHT RAIN AMOUNTS. THIS AFTERNOON...SKIES WERE CLEARING OVER WEST TO CENTRAL AR AND THE HEATING IS HELPING WITH INSTABILITY. VISUAL SATELLITE IMAGERY SHOWS A LOBE OF ENERGY ALONG THE RED RIVER AND MOVING EAST...WHILE SOME CU IS DEVELOPING OVER NORTHERN AR. THE UPPER LOW PRESSURE SYSTEM HAS MOVED TO CENTRAL KS WHILE SHOWING SIGNS OF OPENING UP INTO A WAVE AS COMPARED TO A CLOSED OFF LOW. THE COLD FRONT WAS ALSO OVER CENTRAL KS TO WESTERN OK. OVERALL TRENDS HAVE NOT CHANGED. AS THE UPPER LOW PRESSURE MOVES EAST...CONVECTION WILL DEVELOP MAINLY IN THE LATE AFTERNOON TO EVENING TO AROUND MIDNIGHT. DOES APPEAR TO BE MORE LIKELY A LINE OF STORMS WILL FORM IN THE LATE AFTERNOON TO EARLY EVENING OVER FAR WESTERN AR...THEN MOVE THROUGH AR THIS EVENING. ANALYSIS STILL HAS MAIN SEVERE STORM THREAT TO BE DAMAGING WINDS...WITH A LOWER THREAT OF LARGE HAIL AND TORNADOES. WIND PROFILES NOT SHOWING MUCH VEERING SHEAR IN THE LOWEST ATMOSPHERE...WHILE CERTAINLY ENOUGH OF INSTABILITY (LI TO -5 TO -7 AND CAPE TO NEAR 2000 J/KG)...AND MOISTURE AND LIFT. SE AR MAY HAVE THE BEST CHANCE OF ISOLATED TORNADO IN THE END IF VEERING OF THE WINDS CAN OCCUR. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT THE FORECAST WILL START A GOOD CHANCE OF CONVECTION WITH POSSIBLE SEVERE STORMS OVER MOST OF WESTERN TO CENTRAL AR...EARLY THEN A BIT MORE INTO THE EVENING FOR EASTERN AR. ONCE THE LINE OF STRONG TO SEVERE STORMS TO DEVELOP WHEN THE MAIN LIFT MOVES INTO AR LATER THIS AFTERNOON TO EVENING...IT WILL MOVE QUICKLY TO THE EAST WITH A MID LEVEL AND ALONG AND AHEAD OF THE COLD FRONT. ANY ISOLATED STORMS AHEAD OF THE LINE COULD ALSO REACH SEVERE LEVELS. THE STORMS SHOULD RAPIDLY MOVE EAST AND PUSH OUT OF AR AROUND MIDNIGHT...WITH MUCH LIGHT CONVECTION BEHIND THE FRONT THEN CLEARING OVERNIGHT. DRYING AND MOSTLY SUNNY WITH BREEZY CONDITIONS ON MONDAY. TUESDAY AND WEDNESDAY...SOME UPPER SHORT WAVE ENERGY IS SEEN IN THE UPPER W TO NW FLOW...AND A LOW CHANCE OF SHOWERS AND ISOLATED THUNDER WILL BE POSSIBLE. TEMPS WILL BE COOLER THAN NORMAL ON MONDAY...THEN WARM BACK TO NEAR NORMAL VALUES MID WEEK. && .LONG TERM...THURSDAY THROUGH SUNDAY THE LONG TERM PERIOD WILL BEGIN WITH UPPER LOWS OVER THE GREAT LAKES AND THE PACIFIC OCEAN WITH AN UPPER RIDGE FROM EAST TEXAS TO THE ROCKIES. THE WESTERN UPPER LOW WILL MOVE TO THE FOUR CORNERS REGION BY FRIDAY AND THE RIDGE WILL MOVE INTO THE PLAINS. THE RIDGE IS EAST OF ARKANSAS BY SATURDAY AND THE UPPER LOW OPENS TO A TROUGH AND MOVES TO THE PLAINS. RIDGING DEVELOPS OVER THE ROCKIES SUNDAY AND WILL PROVIDE NORTHWEST FLOW FOR ARKANSAS. THE UNSETTLED WEATHER WILL CONTINUE THROUGH MUCH OF THE EXTENDED FORECAST. A STATIONARY FRONT IS EXPECTED OVER ARKANSAS THURSDAY AND FRIDAY AND WILL BE PUSHED EAST OF THE AREA SATURDAY BY LOW PRESSURE. PRECIPITATION CHANCES WILL DECREASE ON SATURDAY NIGHT AND MUCH OF SUNDAY SHOULD BE DRY. EXPECT TEMPERATURES TO BE A LITTLE BELOW NORMAL THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 53 67 45 68 / 80 10 10 20 CAMDEN AR 54 71 46 73 / 70 10 10 10 HARRISON AR 47 64 42 65 / 70 10 10 20 HOT SPRINGS AR 52 69 46 71 / 60 10 10 20 LITTLE ROCK AR 54 70 47 71 / 70 10 10 20 MONTICELLO AR 56 70 48 72 / 70 10 10 10 MOUNT IDA AR 50 68 45 69 / 40 10 10 20 MOUNTAIN HOME AR 50 65 42 67 / 70 10 10 20 NEWPORT AR 53 67 45 69 / 70 10 10 20 PINE BLUFF AR 55 69 47 71 / 70 10 10 10 RUSSELLVILLE AR 50 68 44 69 / 60 10 10 20 SEARCY AR 53 68 45 70 / 70 10 10 20 STUTTGART AR 55 68 47 70 / 70 10 10 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...59 / LONG TERM...51
Hazardous weather outlook, Apr 19, 10:53 AM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1053 AM CDT SUN APR 19 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1053 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AFTER A LULL IN THE SHOWERS AROUND MID DAY...THE POTENTIAL FOR STRONG THUNDERSTORMS WILL RETURN TO THE FORECAST DURING THE AFTERNOON HOURS. THE MAIN THREAT AREA FOR THESE STRONGER THUNDERSTORMS WILL BE ACROSS SOUTHERN ARKANSAS WHERE LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. DURING THE EARLY EVENING HOURS...THUNDERSTORMS WILL LIKELY FORM INTO A LINE WITH DAMAGING WINDS BECOMING THE PRIMARY THREAT. PRECIPITATION WILL LIKELY COME TO AN END AS THE STORMS PUSH EAST OF THE STATE AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WITH DRY WEATHER EXPECTED ON MONDAY...PRECIPITATION CHANCES RETURN TO THE FORECAST ON TUESDAY. A COLD FRONT WILL STALL TO THE SOUTH OF ARKANSAS BY MIDWEEK...WITH WEAK STORM SYSTEMS APPROACHING FROM THE SOUTHWEST. THIS WILL KEEP UNSETTLED WEATHER IN THE FORECAST THROUGH THE REMAINDER OF THE WEEK. AT THIS TIME...WIDESPREAD HEAVY RAIN IS NOT EXPECTED...AND SEVERE WEATHER CHANCES WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Local storm report, Apr 19, 4:46 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
446 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 5 NW BELLEVILLE 35.14N 93.51W
04/19/2015 E1.25 INCH YELL AR TRAINED SPOTTER
ALSO REPORTED A WALL CLOUD VISIBLE TO THE NORTHWEST.
0444 PM HAIL 3 N GLENWOOD 34.37N 93.55W
04/19/2015 E2.75 INCH MONTGOMERY AR TRAINED SPOTTER
&&
58Local storm report, Apr 19, 4:55 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
455 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 1 SE CADDO GAP 34.39N 93.61W
04/19/2015 E1.75 INCH MONTGOMERY AR AMATEUR RADIO
GOLF BALL SIZED HAIL COVERING GROUND ON TWIN BRIDGES
ROAD. NUMEROUS REPORTS OF DAMAGE TO ROOFS AND VEHICLES.
&&
58Local storm report, Apr 19, 4:56 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
456 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL RUSSELLVILLE 35.27N 93.14W
04/19/2015 E0.75 INCH POPE AR PUBLIC
&&
58Local storm report, Apr 19, 5:06 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
506 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL MT MAGAZINE 35.17N 93.65W
04/19/2015 E1.75 INCH LOGAN AR BROADCAST MEDIA
0455 PM HAIL DARDANELLE 35.23N 93.17W
04/19/2015 E1.00 INCH YELL AR PUBLIC
&&
58Local storm report, Apr 19, 5:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
511 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL CADDO GAP 34.40N 93.62W
04/19/2015 E2.00 INCH MONTGOMERY AR SOCIAL MEDIA
&&
58Local storm report, Apr 19, 5:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
527 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 1 NNW PETTYVIEW 34.42N 93.17W
04/19/2015 E2.00 INCH GARLAND AR AMATEUR RADIO
HAIL FELL 5 MILES SOUTHWEST OF HOT SPRINGS MEMORIAL
FIELD.
0526 PM HAIL HOT SPRINGS 34.50N 93.05W
04/19/2015 E1.00 INCH GARLAND AR AMATEUR RADIO
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 65 min |
| Apr 19, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 38 min |
| Apr 19, 4:12 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 63 min |
| Apr 19, 4:26 PM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 34 min |
| Apr 19, 4:33 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 42 min |
| Apr 19, 4:39 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 51 min |
| Apr 19, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 47 min |
| Apr 19, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 44 min |
| Apr 19, 4:51 PM CDT | Severe Thunderstorm Warning | LZK | Clark | 39 min |
| Apr 19, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 56 min |
| Apr 19, 5:28 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope, Van Buren, Yell | 62 min |
| Apr 19, 5:30 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 45 min |
| Apr 19, 5:44 PM CDT | Special Weather Statement | LZK | Fulton | 46 min |
| Apr 19, 5:58 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 62 min |
| Apr 19, 6:08 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Pulaski, Saline | 52 min |
| Apr 19, 6:13 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson, Pulaski | 47 min |
| Apr 19, 6:27 PM CDT | Severe Thunderstorm Warning | LZK | Johnson | 48 min |
| Apr 19, 6:42 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White, Woodruff | 63 min |
| Apr 19, 6:44 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 46 min |
| Apr 19, 6:53 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 37 min |
| Apr 19, 6:59 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 34 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.